Discussions that mention potassium

Fibromyalgia board


Quote from Maryduralde:
I'm at a loss. I'm in my early sixties, have high anxiety and stress. I've had numbness or tingling, not sure what to call it, which started about 4 or 6 years ago and doesn't let up. The soles of both feet burn occasionally but then the ball of my feet are rather worn out. These are my only symptoms and my doctor has sent me for an EMG/NCV which is negative. I have FMS, scoliosis, low back pain, stomach muscle are/have been very weak due to surgery. Now my doctor wants me to see a neuro specialist. Would some of you folks please help me. Do you know if these are symptoms of MS? I'm widowed with no one to turn to should I get down and this is really scary. I have terrific health anxieties, panic disorder too. Thank you so much and may God bless all of you.


:wave: I can certainly relate to your symptoms, as I too suffer from anxiety-panic attacks, and also have the tingling and numbness in my head/face. Sometimes my entire left side feels feels like I'm having a stroke...very weak. I also have FMS, OA, mild scoliosis. stenosis and who knows what. Have you ever had an MRI or MRA of your head :confused: I just had both done two weeks ago, and both are normal (of course). I have had horrible symptoms that resemble Lupus or MS. Found out at the ER two weeks ago that my potassium was/is low. Are you taking any BP medication or diuretic? If so, they could be lowering your potassium. Since I have been activly eating more foods high in potassium my pain and fatigue has improved. Most of my bad spells happen in the middle of the night which scares the life out of me, because I feel like I'm having a stroke or heart attack. I am very sensitive to prescription medication which only adds to my symptoms, anxiety and panic attacks....taking a diuretic landed me in the ER after only two days. The symptoms were so scary. You need to see a specialist. Hope your doctor is more understanding than mine is. I really need to find a new doctor.
Take care of yourself, Des